No fit, have the same problem, I was actually having to take nausea meds because I was getting so sick from light through windows. What meds you take, besides plaq, can make a big difference. Soma for example, made me get such extreme sensitivity that I was heading for porphyria dx. Switched to another med and it went away. For me and a lot f people on porphyria lists it is a problem metabolizing CYP3A4 type drugs. If you google "drugs bad for porphyria" you might find a good list. The porphyria association has some lists I think. Foods too. It was very eye
opening what other drugs cause it. Once I switched to drugs not on the list (except for my lupus drugs--plaquenil) things got much better. After all, there are plenty of other muscle relaxers I can take so no reason to take Soma if it is making things so bad. I have alot of fluorescents from fish lights, but I use the lower light more actinic bluer bulbs. It seems to help, but they are more expensive. Sunlight and incandescent bother me.
Ills--Sjogrens-Lupus cond., AI polygland. dysfunction 2, hyper/hypopigment, scoliosis,kyphosis,stenosis, deg.,O.A.,spine surgeries, salivary/lymphectomies, NASH, COPD, RLS, UT/GI bleeds, hystero, brain/nerve damage,TB
Meds--INH,Plaquenil, Evoxac, Metformin, Synthroid, HCTZ, HRT and Lidocaine patchs, Voltaren gel, Klonopin, Vicodin, Restasis, Albuterol, steroids